DISTRIBUTION DYNAMICS:

International Journal of Physical Distribution

ISSN: 0020-7527

Publication date: 1 April 1972

Abstract

The purpose of this paper is twofold.

Citation

Kenny‐Levick, C. (1972), "DISTRIBUTION DYNAMICS:", International Journal of Physical Distribution, Vol. 3 No. 1, pp. 60-72. https://doi.org/10.1108/eb014269

Download as .RIS

Publisher

:

MCB UP Ltd

Copyright © 1972, MCB UP Limited

Please note you might not have access to this content

You may be able to access this content by login via Shibboleth, Open Athens or with your Emerald account.
If you would like to contact us about accessing this content, click the button and fill out the form.
To rent this content from Deepdyve, please click the button.